Calculation of the resonance frequencies of an open dielectric axially symmetric resonator of piecewise constant radiusстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 16 декабря 2014 г.

Работа с статьей


[1] Calculation of the resonance frequencies of an open dielectric axially symmetric resonator of piecewise constant radius / A. N. Bogolyubov, A. I. Erokhin, I. E. Mogilevskii, N. E. Shapkina // Moscow University Physics Bulletin. — 2009. — Vol. 64, no. 2. — P. 124–127. An algorithm is suggested for calculating the resonance frequencies of open dielectric axially symmetric resonators of piecewise constant radius suitable for an arbitrary layered axially symmetric dielectric filling. The resonator is placed into a case with ideally conducting walls of a sufficiently large radius. Cases are analyzed where the resonator structure is partly coated with a perfect conductor. © 2009 Allerton Press, Inc. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть